BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: On an Example of Derivative Nonlinear Schrödinger Equation with D2 Reduction
Authors: Gerdjikov, V. S.
Stefanov, A. A.
Keywords: Inverse Scattering Transform
Derivative NLS equations
Lax representation
Reduction groups
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 99p-108p
Abstract: 2010 Mathematics Subject Classification: 35Q15, 31A25, 37K10, 35Q58.
Description: [Gerdjikov V. S.; Герджиков В. С.]; [Stefanov A. A.; Stefanov A. Aleksander; Стефанов А. Александър]
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-099-108.pdf380.31 kBAdobe PDFView/Open
Abstract.jpgAbstract27.94 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License